So, my last period was April 24th. At that time I was on the pill but stopped because I had misplaced the following months pack. My last pill was probably the day after. My boyfriend and I have been together for 2 years and have never had this scare. Sometimes we have sex and we start off without a condom but he ALWAYS puts one on when he knows things are gonna get a little faster. The point is he always has a condom on when he ejaculates. So my period was suppose to come between May 16-24 since my periods are either 20 to 30 days apart. It's been a little more than two weeks. Can getting off the pill make this huge gap between periods? on the pill my periods were a month apart and light. I've been having REALLY painful cramps for the past 4 days but nothing. Usually when i have a cramp i get my period the next day. And these cramps, are like i said, painful and my cramps are usually never this bad. Can stress also cause this? I need someone to tell me something before i get a test.
Posts: 13 | From: California | Registered: May 2011
| IP: Logged |
This could be from stopping the pill, however, best bet right now is for you to A) get and take a test, because what you're describing does pose a risk of pregnancy, and B) call to see if you might be able to get in to see a doctor given the cramps are so bad may just be better to have things checked out.
Also, did you mention to your doctor you were going off for the month because of a lost pack? They likely could have worked something out to get you another pack, and it's always wise to talk with a doctor before stopping a medication (and will be important you talk with them before beginning the pills again if planning to).
-------------------- "Sometimes the majority only means that all the fools are on the same side" ~Anon Posts: 3365 | From: Pennsylvania | Registered: Jan 2008
| IP: Logged |
Copyright 1998, 2013 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.